Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Brenda, So what did you use after stopping PTU? Sharon

      Anonymous
        Post count: 93172

        Hi Sharon/PodyPo

        The specialist decided to give me six months drug free, hoping for remission. I lasted 5 1/2 months. My T4 took off on Boxing Day.
        They did am immediate scan followed by RAI on January 20 1997. I am back on PTU but lower doses. The symptoms have returned. My T4 is still high so I now know it was the PTU and not the fact that my T4 was suppressed. I also wake every morning with internal vibrations at approx. 140 bpm. This only happens when I’m taking PTU. So far no adverse effect on white blood cells. Still I should be off PTU within a few weeks!

        Brenda

      Viewing 2 posts - 1 through 2 (of 2 total)
      • You must be logged in to reply to this topic.